# SDR SWIA202161427

- Difficulty date: June 19, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LBL9 FLOOR BEAM INBOARD FLANGE HAS MULTIPLE AREAS OF CORROSION. (MARKED)     (C-CHECK RO 9/27/2021)    EVALUATED PER DWG SH670-37383 REV, NC. FABRICATED REPAIR PARTS TO FLOOR BEAM LBL9 FS855.00- FS873 .00. AND INSTALLED REF. CRJ 700 SRM 53-00-41-201-001-A01  / COMPLIED WITH TASK CARD 51-900-1002-SKY
